Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: New AD: sedation versus depression question Racer

Posted by SLS on August 30, 2004, at 15:28:34

In reply to Re: New AD: sedation versus depression question partlycloudy, posted by Racer on August 30, 2004, at 15:08:51

Hi Racer.

> I think I'm gonna end up trying to move up my next appointment, so that we can look at options -- whether that means adding or changing -- because I don't think I can handle another of those "try it for 4 weeks, then flog it another 12 weeks if it doesn't conform to expectations" routines.

Wouldn't it be cool if the sedation stuff disappeared after 2 weeks and you went on to live happily ever after? You won't know unless you try. I'll be crossing my fingers for you.

:-)

Sedation/sleepiness increased a bit when I increased my dosage from 30mg to 60mg. I expect it to disappear because it pretty much did at 30mg. We'll see.

Sometimes sedation can sort of feel like depression or amotivation. It does make it harder to function psychologically.

How well did you feel on Wellbutrin while you were taking it, and at what dosage? I know you are concerned with seizures.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:384201
URL: http://www.dr-bob.org/babble/20040830/msgs/384232.html